Log In Sign Up

Clomid headache


Forum: Trying to Conceive with Medical Assistance

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Trying to Conceive with Medical Assistance LinkBack Topic Tools Search this Topic Display Modes
  #1  
January 25th, 2009, 02:56 PM
Platinum Supermommy
Join Date: Oct 2006
Location: NY
Posts: 6,083
So I started my 150mg dose last night before bed. And sure enough, I woke up today with a pounding headache. So I popped some Advil, which took some of the edge off-but it's been with me ALL day. I don't want to complain too much about it-because I will gladly take the headache if the meds help me get that elusive, sticky BFP, but I am curious:

Has anyone had a constant headache on this dose of Clomid? Does it go away?

*chants over and over again* It will all be worth it.....
__________________
Alexandra Eva is here! Born 1/17/10 at 5:55pm. Weighing in at 6lbs, 8oz and 20 Inches Long!
Secondary Infertility Blog*~*http://onemunchkin.blogspot.com/ *~*

Reply With Quote
  #2  
January 25th, 2009, 03:31 PM
Veteran
Join Date: Jan 2009
Location: Florida
Posts: 286
Send a message via Yahoo to heatherslittlesis
Sorry I have no advice on the clomid but I can tell you that excedrine works the best for me when I get headaches which is often.
Reply With Quote
  #3  
January 25th, 2009, 03:44 PM
Platinum Supermommy
Join Date: Oct 2008
Location: Minnesota
Posts: 8,103
Sorry Amanda... I'm no help either. I've only been on 50mg of clomid and didn't have a headache from it. You could try taking one advil and one of something else (Excedrin/Tylenol). Maybe the mix of the two would help some more. Otherwise I know for sure that they can prescribe you something for the headache too.

Good luck and you're right... IT WILL ALL BE WORTH IT!
__________________

Yet another wonderful siggy by HeatherW.... thank you so much!!!







Reply With Quote
  #4  
January 25th, 2009, 03:51 PM
richmond_girl's Avatar Mega Super Mommy
Join Date: Oct 2008
Location: Virginia
Posts: 4,792
Send a message via AIM to richmond_girl
I never got a headache but I was only on 50mg as well - now, night sweats and bloating, that's a whole different story!!

I hope your headache goes away soon! Whenever I have a headache, drinking lots and lots of water helps.
__________________






Reply With Quote
  #5  
January 25th, 2009, 05:21 PM
A*LOT*OF*HOPE's Avatar Mega Super Mommy
Join Date: Mar 2008
Location: Washington
Posts: 2,689
I was on 100mg of clomid last month and will start it again tonight, and I am dreading the headaches and night sweats!!! For me the headache only lasted a couple of days on and off!!
__________________
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 10:18 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0